# SDR 2021FA0000154

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 6,400 hours, 4,937 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Burned
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

GROUND POWER UNIT (GPU) POWERED ON GROUND AND GPU EXTERNAL POWER RECEPTACLE STARTED BURNING AT CONNECTION ON AIRCRAFT AND AIRCRAFT EXTERNAL POWER RECEPTACLE ALSO BURNING.   REMOVED AND INSTALLED NEW GROUND POWER RECEPTACLE SUPPORT PART NUMBER 505-06480-403 IN ACCORDANCE WITH EMBRAER PHENOM 300 STRUCTURAL REPAIR MANUAL 51-42-01, PERFORMED REPLACEMENT OF THE AIRCRAFT EXTERNAL GROUND POWER UNIT RECEPTACLE AND INSTALLED A NEW RECEPTACLE PART NUMBER MS3506-1 IN ACCORDANCE WITH EMBRAER PHENOM 300 AMM 24-41-21. REMOVED EXTERNAL POWER WIRE W310 AND REPLACED WITH NEW WIRE PART NUMBER 505-26140-401 IN ACCORDANCE WITH EMBRAER PHENOM 300 AMM 24-41-01. NO OTHER PART AFFECTED. ENERGIZED AIRCRAFT USING EXTERNAL GROUND POWER UNIT IN ACCORDANCE WITH EMBRAER PHENOM AMM 24-41-00. NO OTHER DEFECTS NOTED.
